# SDR 2015FA0000635

- Difficulty date: November 25, 2015
- Submitted: December 7, 2015
- Operation: General aviation
- Aircraft: N846TC
- Make and model: Diamon DA 42 NG
- Aircraft serial: 40N169
- Aircraft time: 1,088 hours, 4,351 cycles
- Engine: Austro E4
- Engine time: 1,088 hours, 4,351 cycles
- Propeller: Mtprop MTV6R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Baffle
- Part number: E4A51000401
- Condition: Cracked
- Location: Oil Sump
- Part time: 1,088 hours, 4,351 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THIS ACFT EXPERIENCED LOW OIL PRESSURE DURING TAKEOFF.  PILOT NOTICED LOW OIL PRESSURE INDICATION, LOW OIL PRESSURE WARNING, AND RESULTING ECU FAIL DISPLAYED ON G1000 PDF.  THE PILOT ABORTED TAKEOFF AND RETURNED TO PARKING.  DURING INSPECTION OF ACFT AND CORRESPONDENCE WITH ENGINES IT WAS DETERMINED THAT THE OIL SUMP BAFFLE MAY HAVE FAILED.  THE ACFT ENGINE OIL SUMP WAS REMOVED TO VISUALLY CONFIRM.  THE OIL SUMP BAFFLE WAS FOUND IN 5 PIECES AND HAD MULTIPLE CRACKS. ONE OF THE SMALLER PIECES GOT LODGED IN THE OIL PICK UP TUBE CAUSING LOW OIL PRESSURE AND ECU FAIL CODE BEING ACTIVATED.  ACFT AND ENGINE TIMES ARE ACTT: 1087.7 ETT: 1087.7 ESTIMATED CYCLES: 4350.8. THE ENGINE MFG HAS BEEN MADE AWARE OF THE FAILURE.  NO RECOMMENDATIONS AT THIS TIME. OIL SUMP BAFFLE REPLACED WITH ENGINE MFG LATEST PART REVISION.
